• Users Online: 249
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 5  |  Issue : 1  |  Page : 70-71

Olanzapine-induced skin rash: A case report


1 Resident Doctor, Dept. of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India
2 Assistant Professor, Dept. of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India
3 Associate Professor, Dept. of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India
4 Professor and Head, Dept. of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India
5 Research Associate, Dept. of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India

Correspondence Address:
Avinash De Sousa
Research Associate, Dept. of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.18231/j.tjp.2019.013

Rights and Permissions

Skin rashes have been reported after the start of various antipsychotic drugs in the scientific literature. It is important that psychiatrists be aware of antipsychotic-induced skin reactions in patients on antipsychotic medication which can be an uncommon yet possible occurrence. Patients with psychiatric problems may be prone to skin reactions and may not report the same as they may not be aware of the same. We herewith report a case of skin reaction with Olanzapine in a patient with schizophrenia.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed384    
    Printed62    
    Emailed0    
    PDF Downloaded64    
    Comments [Add]    
    Cited by others 1    

Recommend this journal